A diffuse truncal folliculitis after a course of oral steroids.
Steroid folliculitis represents a papulopustular eruption, primarily of the trunk that may occur after administration of systemic steroids.
An acute eruption on the trunk of pustules all in the same stage is typical.
In one study, many cases of steroid acne seemed to be Pityrosporum folliculitis histologically [IJD 1998;37;772]. 93% responded nicely to itraconazole 200 mg po QD for 3 weeks.
Steroid acne as seen on the face is a variant and usually occurs after use of topical steroids.
Homepage | FAQs | Contact Dr. White
It is not the intention of RegionalDerm.com to provide specific medical advice, diagnosis or treatment. RegionalDerm.com only intends to provide users with information regarding various medical conditions for educational purposes and will not provide specific medical advice. Information on RegionalDerm.com is not intended as a substitute for seeking medical treatment and you should always seek the advice of a qualified healthcare provider for diagnosis and for answers to your individual questions. Information contained on RegionalDerm.com should never cause you to disregard professional medical advice or delay seeking treatment. If you live in the United States and believe you are having a medical emergency call 911 immediately.